Preprint Article Version 1 Preserved in Portico This version is not peer-reviewed

Non-Gaussianity of Four-Photon Superpositions of Fock States

Version 1 : Received: 12 June 2021 / Approved: 14 June 2021 / Online: 14 June 2021 (11:57:23 CEST)

A peer-reviewed article of this Preprint also exists.

de Freitas, M.C.; Dodonov, V.V. Non-Gaussianity of Four-Photon Superpositions of Fock States. Quantum Rep. 2021, 3, 350-365. de Freitas, M.C.; Dodonov, V.V. Non-Gaussianity of Four-Photon Superpositions of Fock States. Quantum Rep. 2021, 3, 350-365.

Journal reference: Quantum Rep. 2021, 3, 22
DOI: 10.3390/quantum3030022

Abstract

We compare several different measures of non-Gaussianity for two families of four-photon superpositions of the Fock states: even vacuum squeezed states and orthogonal-even coherent states.

Subject Areas

four-photon superpositions; even vacuum squeezed states; orthogonal-even coherent states; kurtosis; Wigner function

Comments (0)

We encourage comments and feedback from a broad range of readers. See criteria for comments and our diversity statement.

Leave a public comment
Send a private comment to the author(s)
Views 0
Downloads 0
Comments 0
Metrics 0


×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.
We use cookies on our website to ensure you get the best experience.
Read more about our cookies here.